MAUDE Adverse Event Report: CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS

CPI - DEL CARIBE ACUITY; IMPLANTABLE HF LEADS
Model Number 4593
Medical Device Problem Codes Capturing Problem (2891); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
Boston scientific received information that this left ventricular (lv) lead had slightly elevated threshold that was noted during device changeout.Boston scientific technical services (ts) discussed options with pacing system analyzer (psa).Additional information received indicating that high threshold was possibly due to micro dislodgement but was not confirmed.There was no action taken.This lv lead remains in service.No adverse patient effects were reported.

Brand Name
ACUITY
Common Device Name
IMPLANTABLE HF LEADS
Manufacturer (Section D)
CPI - DEL CARIBE
guidant puerto rico b. v.
dorado PR
MDR Report Key7629213
Report Number2124215-2018-11003
Device Sequence Number1432859
Product Code LWP
UDI-Device Identifier00802526423222
UDI-Public00802526423222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S160
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2013
Device Model Number4593
Other Device ID NumberACUITY SPIRAL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0181; 4076; 4136; 4137; 4593; G151; N119; S606
Patient Age75 YR